MATHEMATICA BOHEMICA, Vol. 122, No. 2, pp. 175-180 (1997)

Upper and lower solutions for singularly perturbed semilinear Neumann's problem

Robert Vrabel

Robert Vrabel, Slovak Technical University, Department of mathematics, 917 24 Trnava, Slovak Republic

Abstract: The paper establishes sufficient conditions for the existence of solutions of Neumann's problem for the differential equation $\mu y"+ky=f(t,y)$ which tend to the solution of the reduced problem $ky=f(t,y)$ on $[0,1]$ as $\mu\to0.$

Keywords: singularly perturbed equation, Neumann's problem

Classification (MSC2000): 35B10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 1999--2000 ELibM for the EMIS Electronic Edition